# SDR 96ZZZM407

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 940/950
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND APPROXIMATELY 3 INCH CRACK IN WEB BETWEEN RIGHT 940 AND 950 FITTINGS AT STRINGER 180 IN R/W/W.  REMOVED EXISTING WEB AND TWO ANGLES PER S/B 727-53-140.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  REPLACED WITH NEW 'T' CHORD PER S/B 727-53-140.
